Local formations with a bounded $p$-decomposable defect
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1991), pp. 63-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_4_a8,
author = {A. N. Skiba},
title = {Local formations with a~bounded $p$-decomposable defect},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--69},
year = {1991},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_4_a8/}
}
A. N. Skiba. Local formations with a bounded $p$-decomposable defect. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1991), pp. 63-69. http://geodesic.mathdoc.fr/item/IVM_1991_4_a8/